# SDR 3J7R2023020600002

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N805QS
- Make and model: Rkwell 700
- Aircraft serial: 7000028
- Aircraft time: 3,036 hours, 1,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Component: Cockpit Overhea
- Component part number: 47198003
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMING THE EMERGENCY LIGHT BATTERY OPS CHECK, FOUND THAT THE EMERGENCY LIGHT SWITCH , WORKS INTERMITTENTLY. REMOVED OVERHEAD CONTROL PANEL AND INSPECTED THE SWITCH AND FOUND EMERGENCY LIGHT SWITCH WIRING CONNECTOR THAT WASNT LOCK DUE TO WORN OUT CLIP.
